# SDR COEA2017101920804

- Difficulty date: October 19, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S5357840000500
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 100059 HEAVY CHECK COE/MINOR REPAIR: RH MLG ACTUATOR FITTING MOUNT HOLE IS CRACKED AT FWD LOWER HOLE. CORRECTIVE ACTION: REPLACED FITTING WITH OEM.
